Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22063
Barbour, A D; Gerrard, R; Reinert, G (2000). Iterates of expanding maps. Probability Theory and Related Fields, 116(2):151-180.
View at publisher
The iterates of expanding maps of the unit interval into itself have many of the properties of a more conventional stochastic process, when the expanding map satisfies some regularity conditions and when the starting point is suitably chosen at random. In this paper, we show that the sequence of iterates can be closely tied to an m-dependent process. This enables us to prove good bounds on the accuracy of Gaussian approximations. Our main tools are coupling and Stein's method.
24 downloads since deposited on 07 Apr 2010
3 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Uncontrolled Keywords:||Expanding maps – Functional iteration – Coupling – Decay of correlations – Gaussian approximation|
|Deposited On:||07 Apr 2010 13:02|
|Last Modified:||28 Nov 2013 00:06|
|Additional Information:||The original publication is available at www.springerlink.com|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page